# SDR IPXA2023030791621

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,430 hours, 15,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* L1 DOOR INTERMITTENLY WORKING ELECTRICALLY. C/W DMP. DEFERRED L1 DOOR PER MEL 52-10-1-2-0-1.  R&R LEFT FWD DOOR ACTUATOR RELAY (R2-177) AND LH FWD DOOR LOCK PWR RELEASE RELAY (R2-5324) IAW WDM 52-11-01, SWPM 20-20-03. PERFORMED OPSK IAW AMM 52-11-02-201, OPSCKS GOOD AT THIS TIME.
